Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the Continuity and Compactness of Pseudodifferential Operators on Localizable Hardy Spaces

Full text
Author(s):
Hoepfner, G. [1] ; Kapp, R. [1] ; Picon, T. [2]
Total Authors: 3
Affiliation:
[1] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
[2] Univ Sao Paulo, Dept Comp & Matemat, BR-14040901 Ribeirao Preto, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: POTENTIAL ANALYSIS; v. 55, n. 3, p. 491-512, OCT 2021.
Web of Science Citations: 0
Abstract

In this paper we establish Sobolev type compact embedding theorems for Hormander classes of pseudodifferential operators OpS(1,delta)(-alpha) on localizable Hardy space. Our work include new optimal boundedness results. As application, we obtain compact embeddings for compactly supported distributions with respect to the space variables in the nonhomogeneous localizable Hardy-Sobolev spaces. (AU)

FAPESP's process: 18/14316-3 - Geometric theory of PDE and multidimensional complex analysis
Grantee:Paulo Domingos Cordaro
Support type: Research Projects - Thematic Grants
FAPESP's process: 19/04995-3 - Qualitative properties of partial differential equations and several complex variables
Grantee:Gustavo Hoepfner
Support type: Regular Research Grants
FAPESP's process: 18/15484-7 - A priori estimates for elliptic operators and applications
Grantee:Tiago Henrique Picon
Support type: Research Grants - Young Investigators Grants - Phase 2